MathSciNet Relay Station
MathSciNet bibliographic data
MR1416729 (97h:20049) 20F36 (20E07)
Meier, John Geometric invariants for Artin groups. Proc. London Math. Soc. (3) 74 (1997), no. 1, 151–173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement